# SDR AWXA200700493

- Difficulty date: April 10, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 55,881 hours, 24,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 1012887
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C-5 CHECK - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT WIRE HARNESS DAMAGED AT SEATS: 2 LEFT, 10 LEFT, 19 LEFT AND 22 LEFT.  REPAIRED AND OPERATIONAL CHECKED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT WIRE HARNESS AT SEATS: 2 LEFT, 10 LEFT, 19 LEFT AND 22 LEFT IAW AIRBUS ESPM 20-53-21 AND A320 AMM 33-21-00.
